# SDR SWIA200413076

- Difficulty date: March 21, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 19,407 hours, 27,694 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ON APPROACH, SELECTED FLAPS 25 GOT CONTROL FAULT.  REPLACED FLAP HANDLE.  OPS CHECK GOOD.  P/N ON 120-54207-615, S/N OFF 120338.
